# SDR SWAA2017081115578

- Difficulty date: August 3, 2017
- Submitted: August 11, 2017
- Operation: Air carrier
- Aircraft: N7741C
- Make and model: Boeing 737-7BD
- Aircraft serial: 35788
- Aircraft time: 36,048 hours, 17,755 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100SWA
- Part serial: 45728
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT EMERGENCY LIGHTS INOP BETWEEN ROW 6 TO ROW 11.  R&R BATTERY PACK IAW MM.
